# SDR SWAA2021111532188

- Difficulty date: October 21, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737*
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E PANEL 661BB HAS MULTIPLE CRACKS AROUND FASTENER HOLES. ; / [01] REMOVED DAMAGE PER SRM 51-70-05-2R-9; [02] C/W STEP 1.; [03] APPLIED RESIN AND CHOPPED FIBERS TO DAMAGED FASTENER HOLES PER SRM 51-70-05-2R-9.; [04] INSPECTED WORK PERFORMED ON C/A #3; [05] APPLIED REPAIR PLIES ON PANEL PER SRM 51-70-05-2R-9.; [06] REPAIRED IAW SRM 51-70-05-2R-9; [07] INSPECTED WORK PERFORMED C/A #6; [08] BACK DRILLED AND APPLIED PROTECTIVE FINISHES IAW SRM 51-70-05-2R-9.; [09] C/W INSPECTION
